Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Why do antibiotics cause diarrhea

Premium Questions

Dr.       Ramesh Kumar MD

twice and had a green colored watery diarrhea for a about a week then it stops after a coarse of cipro antibiotics (for my ear infection ) and blood test went back to normal (neutophilia) despite that I had... View answer

Answered by : Dr. Ramesh Kumar ( Gastroenterologist)
Dr. Klerida Shehu MD

I have diahrea now over 4 years. I know Pancreas is occasionally why, but then back to a normal type diahrea. ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Klerida Shehu MD

I took cefzil for an infection but it give me diarrhea . My doctor told me to stop the antibiotic. How long will the diarrhea last ? How long does cefzil stay in your system ? ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Ronald Schubert MD

What is the maximum safe amount of Lomotil that can be taken daily to control diarrhea caused by IV and oral antibiotics for cellulitis infection subsequent to temporary cessation of Revlimid for... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Albana Sejdini MD

hi i i have been having loose stools for over a year, can you tell me why it could possible be worse after i have a bpwel movement? ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)

Public Forum Discussions

Dr. Sumanth Amperayani MD

My 8 month old granddaughter has had watery, foul smelling diarrhea for 4 days. An FNP saw her and stated that she has an ear infection and that s why she has diarrhea. We plan to give her the... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. T Chandrakant MD

i was in the hospital last week and i was sent home with antibiotics.I finished off the antibiotics and for some reason i now have had diarrhea and my burps not only smell but taste like boiled... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Ermira MD

to explain me the root cause of this. All they say is babies take dirty things in their mouth that is why ...Hi, My baby boy is having diarrhea. He weighs 9.6 kgs. He was born 3.8 kgs, and weighed 7... View answer

Answered by : Dr. Ermira ( General & Family Physician)
Dr. Anuj Dan MD

on antibiotics . I ve been taking the antibiotics for about 5 days now and today i passed, along with diharrhea ... View answer

Answered by : Dr. Anuj Dan ( General & Family Physician)
Dr. Sumanth Amperayani MD

.. then Doctors suggested antibiotic.. he got cured.. again after 10 days he got huge cold and loose motion.. doctors suggested antibiotic... again today he had toilets for 4 times within 8 hours... what... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

You could be having a urinary tract infection. This can cause increase frequency in urination and can irritate the rectum also. Please see a doctor as you may need a course of antibiotics.

Dr. Prakash H Muddegowda MD

Hi, Plenty of fluids, electoral powder with water is the best medicine. Treatment involves, identification of cause. If viral, only fluids. If bacterial - antibiotics required. Wait for two days, if mild. If...

Dr. Shubham Mehta MD

may be gastric infection causing diarrhea. visit a physician